# SDR SWAA074033

- Difficulty date: August 12, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 49,310 hours, 49,388 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808494
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK, ENCOUNTERED HYDRAULIC FLUID SMELL ON TAKEOFF.  REMOVED AND REPLACED WATER SEPARATOR BAGS PER MM.
